Some Types of Compactness in Bitopological Spaces

Main Article Content

N .A. Jabbar
A. I. Nasir


  In this paper, we give the concept of N-open set in bitopological spaces, where N is the first letter of the name of one of the authors, then we used this concept to define a new kind of compactness, namely N-compactness and we define the N-continuous function in bitopological spaces.         We study some properties of N-compact spaces, and the relationships between this kind and two other known kinds which are S-compactness and pair-wise compactness.

Article Details

How to Cite
Jabbar, N. .A., & Nasir, A. I. (2017). Some Types of Compactness in Bitopological Spaces. Ibn AL- Haitham Journal For Pure and Applied Sciences, 23(1), 321–328. Retrieved from